Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 817-820
http://dx.doi.org/10.1155/S0161171291001114

A non-uniqueness theorem in the theory of Voronoi sets

Department of Pure Mathematics, Queen's University, Belfast BT7 1NN, Ireland

Received 14 March 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is shown that two distinct, bounded, open subsets of 2 may possess the same Voronoi set.